RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 85, Issue 1  


Almost Continuability of Solutions of Differential Equations
S. A. Belyaev
3
Triangular Matrices and Combinatorial Inversion Formulas
R. A. Zatorskii, A. R. Malyarchuk
12
On the Magnitudes of Deviations of Entire Functions of Infinite Order from Rational Functions
L. V. Kaluzhynova, I. I. Marchenko
22
Periodic Solutions of a Quasilinear Wave Equation
V. A. Kondrat'ev, I. A. Rudakov
36
On the Joint Universality of Periodic Zeta Functions
A. P. Laurincikas, R. Macaitiené
54
Condensing Timetables with Target Date Divisible by Each Instructor's Number of Teaching Hours
A. M. Magomedov
65
Algorithm for Calculating the Roots of Polynomials with Coefficients in the Ring of Polynomials over an Arbitrary Integral Domain
A. Maevskiy
73
Schauder Estimates and Complete Regularity of the Solutions of an Elliptic System
D. V. Portnyagin
89
Weak Solutions of a Mixed Problem in a Half-Strip for a Generalized Kawahara Equation
K. Sangare, A. V. Faminskii
98
On the Number of Zeros of an Analytic Perturbation of the Identically Zero Function on a Compact Set
A. Yu. Fishkin
110
A Matrix-Based Measure of Inter-Node Walk Relatedness in a Network
V. M. Chelnokov, V. L. Zefirova
119

Brief Communications
On the Logarithmic Coefficients and Integral Means of Univalent Functions
Jian-Lin Li
131
Asymptotic Expansion of the Solution of a Second-Order Equation
A. A. Ershov
134
Existence Theorem for Hyperbolic Systems with a Multiplicity Change Point of at Most the Third Order
V. V. Kucherenko, A. V. Krivko
139
Criterion for the Nondegeneracy of a Transformation Group
V. A. Kyrov
144
Nonlinear Diameters of Classes of Smooth Functions Defined on the Unit Sphere in $\mathbb R^{d}$
V. S. Romanyuk
147
The Mean Number of Steps in the Euclidean Algorithm with Least Absolute-Value Remainders
A. V. Ustinov
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019